# SDR SIMA20151125021

- Difficulty date: November 25, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14528243001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION RODS, FWD SUPPORT BRACKET CRACKED.  R & R CARGO DOOR TORSION RODS, FWD SUPPORT BRACKET IAW SRM 51-40-02.  REFERENCE NRTC E482340 FOR ADJUSTMENT & OPERATIONAL CHECK.
